need advice

Tiffany - posted on 12/30/2013 ( 2 moms have responded )

2

0

0

my 9 month old son was takin to the doctor for an ear infection and was put on amoxocilin and since hes been on it he has actually gotten worse he is coughing alot more and he is crankier than usual and im very concerned could this be an allergic reaction to the amox or do i need to take him back to the doctor as soon as possible. please help

2 Comments

View replies by

Cowgirl4ever692004 - posted on 01/01/2014

3

0

0

I would go back to your Doctor, all medication have different side effects or he could be having an allergic reaction. If he is you need to get note of it and have them give him something different. My kids doctors like to use a z pak which doesn't take as long to use it all. Which is nice if you forget to give it or your not carrying it around with you

Amy - posted on 01/01/2014

6,467

33

2386

Well if he's worst and not better than yes you should call the doctor back and see if they want to reexamine him or prescribe something stronger.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms